This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
MUCH AS I HATE TAKING MEDICATION OF ANY TYPE I FINALLY TOOK YOUR ADVICE AND CALLED MY DOCTOR CONCERNING THE FREQUENCY AND INTENSITY OF MY LUPRON DRIVEN HOT FLASHES/CHILLS.
HE IMMEDIATELY CALLED IN TO MY PHARMACIST MERGACE AND I TOOK THE FIRST PILL AROUND SIX HOURS AGO. THANKFULLY THEY SEEM TO BE WORKING ALREADY...INCIDENTS ARE NOW OVER AN HOUR APART AS OPPOSED TO FORMERLY TWENTY MINUTES.
PERHAPS I WILL FINALLY GET A DECENT NIGHTS SLEEP.